MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 20G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PG PRO 20G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recw0442 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by ms&s, "caller states she is a nurse at a long term facility that uses the powerglide pro.She states they have been experiencing some leaking at the insertion site with these devices after roughly four days of use.Caller asking what could be causes of this issue? caller provide lot number recw0442." ms&s discussed possible causes of leaking around midlines: infiltration, fibrin build up, thrombus, occlusions, inflammation from vesicants/medications, improper flushing routine, loose connection, etc.

Brand Name
DOT PG PRO 20G 10CM FULL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9199794
Report Number3006260740-2019-03068
Device Sequence Number3106908
Product Code FOZ
UDI-Device Identifier00801741110689
UDI-Public(01)00801741110689
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF220101
Device Lot NumberRECW0442
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1